# SDR AALA202412022031

- Difficulty date: October 9, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,442 hours, 38,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON BUSHING UPPER AND LOWER CONNECTION LINKS AND SUPPORT ARM ON PASSENGER CREW DOOR 831 AT FWD GALLEY AREA). MAINTENANCE REPLACED BUSHINGS ON UPPER AND LOWER CONNECTION LINKS AND SUPPORT ARM ON PASSENGER CREW DOOR 831 AT FWD GALLEY AREA) IAW AMM 52-10-00-915-001-A.
